# SDR A6WA201301104R007

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 23,820 hours, 22,922 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEVEL AT 10,000FT CAPTAIN'S LEFT WINDOW SHATTERED (INSIDE PANE FAILED).  DIVERTED TO ABE.  NO PRESSURIZATION PROBLEMS ASSOCIATED WITH THE BREAKAGE.  EMERGENCY DECLARED WITH ATC.  DISPATCH, FA & PASSENGERS BRIEFED.  UNEVENTFUL APPROACH AND LANDING CONDUCTED IN ABE.  REMOVED AND REPLACED LEFT WINDOW IAW AMM 56-12-01.  OPS CHECK/FUNCTIONAL CHECK GOOD.
